# SDR 95ZZZX6778

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6769K
- Make and model: Stolam RC3
- Aircraft serial: 1059
- Engine: Frnkln 6A8215B9F
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Venturi
- Part number: 103007
- Condition: Loose
- Location: Engine Carb
- Part time: 1,600 hours
- Component: Facet, MA45
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINT, ENGINE RUNNING VERY RICH.  DISASSEMBLED CARBURETOR, FOUND FLOAT LEVEL TOO HIGH AND TWO-PIECE VENTURI INSTALLED. TWO OF THE THREE LEG CLIPS WERE MISSING AND VENTURI WAS LOOSE.  SUBMITTER STATED AD 63-22-03 IS NOT CLEAR.  DOES NOT INCLUDE THESE SERIES ENGINES WHICH IT SHOULD.  MARVEL-SCHEBLER BULLETIN A4-63 STATES ALL MA4-5 CARBURETORS.  SUBMITTER STATED AD 63-22-03 SHOULD HAVE ALL ENGINE REFERENCES DELETED AND JUST SAY ALL MA4-5 CARBS.  THIS IS A SAFETY OF FLIGHT ITEM.
